# SDR DXTA2011020104442

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 10,459 hours, 6,465 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85611
- Part serial: 0347059
- Condition: Inoperative
- Location: Windshield
- Part time: 1,924 hours, 1,210 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, AMBER WINDSHIELD HEAT INOPERATIVE LEFT CAS MESSAGE ILLUMINATED.  A STRONG ELECTRICAL ODOR WAS APPARENT.  RESET THE SYS AND THE MESSAGE REPEATED.   FOUND LT WINDSHIELD TEMP CONTROL BOX TO HAVE BURNED ELECTRONICS ODOR.  PERFORMED RESISTANCE CHECKS OF LT AND RT  WINDSHIELD WIRING.  ALL VALUES WITHIN SPECIFICATIONS.  R & R LT WINDSHIELD TEMP CONTROLLER WITH A TESTED UNIT, IAW MM 30-41-00.  ACCOMPLISHED WINDSHIELD ANTI-ICE OPS CHECK WITH ENGINES OPERATING.  NO DISCREPANCIES FOUND.
